Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Starting the treatment
May 16, 2012

Dear Sir,

Thank you for your last answer. Aged 25, overally fit, VL 115,000 CD 486 I decided to start the ART.

I was put on morning Truvada, evening Efavirenz regimen last Friday. I started to have tumbling (not severe but persistent) in my left hand and right foot, otherwise no side effects at all. Should I inform my HIV care provider immediately or is it OK to wait for next check up in 3 months?

Thank you for your time

M.

Response from Dr. Henry

If those symptoms persist or worsens I would recommend informing your HIV specialist so he/she can decide if an evaluation is warranted-hopefully those symptoms reflect some of the early side effects (most often due to efavirenz) that usually diminish after the first several weeks. KH



Previous
Granular Parakeratosis - - and HIV
Next
BELLY LIPOSUCTION

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement